skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on February 25, 2020

Title: Computational design of flexible electrides with nontrivial band topology

Authors:
; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE National Nuclear Security Administration (NNSA)
OSTI Identifier:
1496506
Grant/Contract Number:  
NA0001982; AC52-07NA27344; AC02-98CH10086
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Materials
Additional Journal Information:
Journal Name: Physical Review Materials Journal Volume: 3 Journal Issue: 2; Journal ID: ISSN 2475-9953
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Zhu, Sheng-Cai, Wang, Lei, Qu, Jing-Yu, Wang, Jun-Jie, Frolov, Timofey, Chen, Xing-Qiu, and Zhu, Qiang. Computational design of flexible electrides with nontrivial band topology. United States: N. p., 2019. Web. doi:10.1103/PhysRevMaterials.3.024205.
Zhu, Sheng-Cai, Wang, Lei, Qu, Jing-Yu, Wang, Jun-Jie, Frolov, Timofey, Chen, Xing-Qiu, & Zhu, Qiang. Computational design of flexible electrides with nontrivial band topology. United States. doi:10.1103/PhysRevMaterials.3.024205.
Zhu, Sheng-Cai, Wang, Lei, Qu, Jing-Yu, Wang, Jun-Jie, Frolov, Timofey, Chen, Xing-Qiu, and Zhu, Qiang. Mon . "Computational design of flexible electrides with nontrivial band topology". United States. doi:10.1103/PhysRevMaterials.3.024205.
@article{osti_1496506,
title = {Computational design of flexible electrides with nontrivial band topology},
author = {Zhu, Sheng-Cai and Wang, Lei and Qu, Jing-Yu and Wang, Jun-Jie and Frolov, Timofey and Chen, Xing-Qiu and Zhu, Qiang},
abstractNote = {},
doi = {10.1103/PhysRevMaterials.3.024205},
journal = {Physical Review Materials},
number = 2,
volume = 3,
place = {United States},
year = {2019},
month = {2}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on February 25, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Efficient iterative schemes for ab initio total-energy calculations using a plane-wave basis set
journal, October 1996